# SDR TRAX200700055

- Difficulty date: January 9, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 29,303 hours, 32,855 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AT RIB FWD HINGE AFT OMEGA BRACKET BROKEN.
